Alert archive / Illinois / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 48, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 17, 2020, 5:14 PM CDT for Crawford County, Lawrence County, Illinois. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 17, 2020, 5:14 PM CDT (22:14 UTC)
- Expired
- May 17, 2020, 6:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Crawford County, IL, Lawrence County, IL
The radar
The Evansville,IN radar (KVWX), 86 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 17, 5:31 PM CDT | TSTM WND DMG | 3 E Robinson, IL | REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 17, 4:18 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.2 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 40 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 599 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 167 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
582
WUUS53 KILX 172214
SVRILX
ILC033-101-172300-
/O.NEW.KILX.SV.W.0048.200517T2214Z-200517T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
514 PM CDT Sun May 17 2020
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
Northwestern Lawrence County in southeastern Illinois...
Crawford County in east central Illinois...
* Until 600 PM CDT.
* At 514 PM CDT, a severe thunderstorm was located over New Hebron,
or near Robinson, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Robinson, Oblong, Palestine, Hutsonville, Flat Rock, New Hebron,
Chauncey, Hardinville, Eaton, Merom, Stoy, West York, Crawford
County Airport and Trimble.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3890 8752 3877 8787 3892 8795 3902 8794
3917 8771 3917 8766 3915 8764 3914 8766
3912 8763 3911 8765 3910 8762 3906 8757
3900 8757 3899 8758 3896 8751
TIME...MOT...LOC 2214Z 230DEG 37KT 3896 8779
HAIL...0.88IN
WIND...60MPH
$$
372 follow-up statements
866
WWUS53 KILX 172240
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
540 PM CDT Sun May 17 2020
ILC101-172249-
/O.CAN.KILX.SV.W.0048.000000T0000Z-200517T2300Z/
Lawrence-
540 PM CDT Sun May 17 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LAWRENCE COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
east central Illinois.
LAT...LON 3890 8752 3886 8777 3897 8778 3910 8780
3917 8771 3917 8766 3915 8764 3914 8766
3912 8763 3911 8765 3910 8762 3906 8757
3900 8757 3899 8758 3896 8751
TIME...MOT...LOC 2239Z 229DEG 25KT 3905 8765
$$
ILC033-172300-
/O.CON.KILX.SV.W.0048.000000T0000Z-200517T2300Z/
Crawford-
540 PM CDT Sun May 17 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR CENTRAL CRAWFORD COUNTY...
At 539 PM CDT, a severe thunderstorm was located near Palestine, or
near Robinson, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Public.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Robinson, Palestine, Hutsonville, Flat Rock, New Hebron, Merom, West
York, Trimble and Crawford County Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3890 8752 3886 8777 3897 8778 3910 8780
3917 8771 3917 8766 3915 8764 3914 8766
3912 8763 3911 8765 3910 8762 3906 8757
3900 8757 3899 8758 3896 8751
TIME...MOT...LOC 2239Z 229DEG 25KT 3905 8765
HAIL...0.75IN
WIND...60MPH
$$
37146
WWUS53 KILX 172253
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
553 PM CDT Sun May 17 2020
ILC033-172303-
/O.EXP.KILX.SV.W.0048.000000T0000Z-200517T2300Z/
Crawford-
553 PM CDT Sun May 17 2020
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CRAWFORD COUNTY WILL
EXPIRE AT 600 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
east central Illinois.
LAT...LON 3890 8752 3886 8777 3897 8778 3910 8780
3917 8771 3917 8766 3915 8764 3914 8766
3912 8763 3911 8765 3910 8762 3906 8757
3900 8757 3899 8758 3896 8751
TIME...MOT...LOC 2253Z 270DEG 37KT 3912 8754
$$
37What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 3:30 PM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, May 17, 3:30 PM CDT, 1 hour 44 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 330 PM CDT Sun May 17 2020 .SYNOPSIS... Issued at 330 PM CDT Sun May 17 2020 A cold front will move from central Illinois into Indiana this evening, resulting in showers and thunderstorms in central and eastern Illinois this evening. An area of low pressure associated with the front will move into Indiana by early Monday morning, and then come to an abrupt halt. This will keep clouds and scattered showers in the forecast for much of Illinois Monday and Tuesday, along with cooler temperatures in the 60s. && .SHORT TERM...(This evening through Monday) ISSUED AT 330 PM CDT Sun May 17 2020 A cold front, moving just east of the I-55 corridor at 3 pm will set the stage for the weather this evening in central and eastern IL. Strong low level moisture transport, increasing shear and a coupled upper level jet/upper divergence will allow for expansion of thunderstorms east of I-55. Still some question as to the severity of the storms with instability limited to a narrow ribbon of CAPES of 1500-2000 J/kg mainly in east central Illinois early this evening. Due to precipitable water values of 1.6-1.8 inches and the strong moisture transport in the low levels, the t-storms should be efficient at producing heavy rain, so will keep the Flash Flood Watch going until 7 pm east of I-55. Most of the short range models and CAMs are showing that the t-storms should exit eastern IL by 9 pm with the stacked surface low in NW IL, drifting slowly eastward. Wrap around clouds and spotty showers are expected to drop south and southeastward into central IL toward daybreak. During the day Monday, the associated upper low will drift SSE into central IL. This will keep clouds and scattered showers across the forecast area, along with cool temperatures in the lower 60s. && .LONG TERM...(Monday night through Sunday) ISSUED AT 330 PM CDT Sun May 17 2020 The short and medium range models are in fairly good agreement that the upper low drifting through central IL Monday will influence our weather through midweek. The presence of Tropical Storm Arthur moving along the east coast will be the main culprit for keep the upper low in the vicinity of the Ohio Valley into Thursday, before finally getting a push out of the region. With the position of the low expected to be in the lower Ohio Valley Tuesday, another cloudy and showery day will be in store for central and eastern IL. With the low wobbling a bit farther south and then back northwest toward the upper OH Valley midweek, mostly cloudy and cool conditions will prevail with spotty showers Wed and Thu. After the low finally gets a kick toward the Appalachians Friday, a few showers may linger in eastern IL. However, rising upper level heights and an increasing southerly low level flow will finally allow temperatures to climb toward seasonal levels Friday. Upper level ridging is then expected to rapidly develop across our region next weekend resulting in temperatures climbing well into the 80s. The increasing low level warm advection will also mean yet another chance of showers and thunderstorms with the warmer conditions as our wet weather pattern the past month continues. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 1250 PM CDT Sun May 17 2020 An active period with varying conditions can be expected at all of the central and eastern IL TAF sites the next 18-24 hours with afternoon convection, ceilings from LIFR to VFR and wind shifts. Just before 18z a cold front extended from about KMLI to a bit east of KUIN. A warm front was well to the north of the forecast area, with much of central IL in the warm sector. Scattered showers and isolated t-storms were present in the warm sector, along with gusty south winds. As the cold front progresses eastward through central IL this afternoon, thunderstorms will become more widespread along and just ahead of the boundary. Ceilings will generally be MVFR ahead of the front, although a dip to IFR levels is expected in the thunderstorms. The front is expected to reach eastern IL/I-57 corridor just before 00z. After the frontal passage the wind will shift from the west and slightly drier air could allow ceilings to rise to VFR levels into early evening across parts of central IL. This will be short lived though, as an upper level low - in central IA at 18z - drops to the southeast into west central IL by daybreak. This will spread IFR ceilings and scattered showers back into central Illinois, which will persist through Monday morning. && .ILX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Monday morning for ILZ051. Flash Flood Watch until 7 PM CDT this evening for ILZ038-042>046- 052>055-061. && SYNOPSIS...Miller SHORT TERM...Miller LONG TERM...Miller AVIATION...Miller
Hazardous weather outlook, May 17, 11:48 AM CDT, 5 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 1148 AM CDT Sun May 17 2020 ILZ027-028-036-181300- Fulton-Knox-Stark- 1148 AM CDT Sun May 17 2020 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Scattered thunderstorms are expected across the area this afternoon. Severe weather is not expected at this time. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ029>031-037-041-181300- Marshall-Mason-Peoria-Tazewell-Woodford- 1148 AM CDT Sun May 17 2020 ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM CDT THIS EVENING... This Hazardous Weather Outlook is for portions of central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Scattered thunderstorms will occur across the area through this afternoon. There is a marginal risk that some of the storms could be strong to severe. Damaging winds will be the main threat, with an isolated tornado possible. Additional rainfall will be around an inch. This amount of rain may cause flash flooding and ponding of water in flood prone areas. The Illinois River at Henry and downstream will remain in flood through next week. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... No hazardous weather is expected at this time. The Illinois River at Henry and downstream will remain in flood through next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed, mainly between 1 and 6 pm. Please relay any information about observed severe weather to the National Weather Service while following all local, state and CDC guidelines. ILZ047-049-050-181300- Cass-Morgan-Scott- 1148 AM CDT Sun May 17 2020 ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM CDT THIS EVENING... This Hazardous Weather Outlook is for portions of west central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Scattered thunderstorms are expected across the area this afternoon. Severe weather is not expected at this time. Additional rainfall will be around an inch. This amount of rain may cause flash flooding and ponding of water in flood prone areas. The Illinois River at Havana and downstream will remain in flood through next week. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... No hazardous weather is expected at this time. The Illinois River at Havana and downstream will remain in flood through next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ040-181300- Schuyler- 1148 AM CDT Sun May 17 2020 This Hazardous Weather Outlook is for portions of west central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Scattered thunderstorms are expected across the area this afternoon. Severe weather is not expected at this time. The Illinois River at Henry and downstream will remain in flood through next week. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... No hazardous weather is expected at this time. The Illinois River at Havana and downstream will remain in flood through next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ042-048-181300- Logan-Menard- 1148 AM CDT Sun May 17 2020 ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM CDT THIS EVENING... This Hazardous Weather Outlook is for portions of central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Scattered thunderstorms will occur this afternoon, and early this evening. There is a marginal risk that some of the storms could be strong to severe. Damaging winds will be the main threat, with an isolated tornado possible. Additional rainfall will range from 1 to 1.5 inches. This amount of rain may cause flash flooding and ponding of water in flood prone areas. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed, mainly between 1 and 7 pm. Please relay any information about observed severe weather to the National Weather Service while following all local, state and CDC guidelines. ILZ051-181300- Sangamon- 1148 AM CDT Sun May 17 2020 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... This Hazardous Weather Outlook is for portions of central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Scattered thunderstorms will occur this afternoon, and early this evening. There is a marginal risk that some of the storms could be strong to severe. Damaging winds will be the main threat, with an isolated tornado possible. Additional rainfall will be around an inch. This amount of rain may cause flash flooding and ponding of water in flood prone areas. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed, mainly between 1 and 7 pm. Please relay any information about observed severe weather to the National Weather Service while following all local, state and CDC guidelines. ILZ038-043>046-052>055-061-181300- Champaign-Christian-De Witt-Douglas-Macon-McLean-Moultrie-Piatt- Shelby-Vermilion- 1148 AM CDT Sun May 17 2020 ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM CDT THIS EVENING... This Hazardous Weather Outlook is for portions of central Illinois and east central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Scattered thunderstorms will occur this afternoon and early this evening. There is a slight risk that some of the storms could become severe with brief damaging winds and isolated tornadoes. Additional rainfall will range from 1 to 1.5 inches. This amount of rain may cause flash flooding and ponding of water in flood prone areas. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed, mainly between 1 and 8 pm. Please relay any information about observed severe weather to the National Weather Service while following all local, state and CDC guidelines. ILZ056-057-062-063-066>068-071>073-181300- Clark-Clay-Coles-Crawford-Cumberland-Edgar-Effingham-Jasper- Lawrence-Richland- 1148 AM CDT Sun May 17 2020 This Hazardous Weather Outlook is for portions of east central Illinois and southeast Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Scattered thunderstorms will occur this afternoon and early this evening. There is a slight risk that some of the storms could become severe with brief damaging winds and isolated tornadoes. Additional rainfall will be around an inch. This amount of rain may cause ponding of water in flood prone areas. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed, mainly between 1 and 8 pm. Please relay any information about observed severe weather to the National Weather Service while following all local, state and CDC guidelines. Goetsch
In the hours before
Local storm report, May 17, 4:43 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
443 PM CDT SUN MAY 17 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM TORNADO 2 NNE MACON 39.74N 88.99W
05/17/2020 MACON IL TRAINED SPOTTER
0411 PM TORNADO 1 ESE ELWIN 39.78N 88.94W
05/17/2020 MACON IL TRAINED SPOTTER
BRIEF TOUCHDOWN
&&
07Special weather statement, May 17, 4:48 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Lincoln IL
448 PM CDT Sun May 17 2020
ILZ038-043>045-053-054-172230-
Macon-Piatt-De Witt-McLean-Moultrie-Champaign-
448 PM CDT Sun May 17 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MOULTRIE...PIATT...
EASTERN DE WITT...EASTERN MCLEAN...NORTHWESTERN CHAMPAIGN AND EASTERN
MACON COUNTIES UNTIL 530 PM CDT...
At 446 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Colfax to near Long Creek. Movement was
east at 20 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Decatur, Monticello, Mahomet, Mount Zion, Farmer City, Fisher,
Bement, Cerro Gordo, Long Creek, Colfax, Argenta, Mansfield,
Saybrook, Hammond, De Land, Weldon, Lake Of The Woods, Seymour, White
Heath and Oakley.
This includes the following highways...
Interstate 72 between mile markers 147 and 177.
Interstate 74 between mile markers 152 and 173.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central and east central Illinois.
LAT...LON 4062 8857 4061 8846 4040 8846 4039 8830
3973 8852 3974 8891 4070 8863 4071 8858
TIME...MOT...LOC 2146Z 273DEG 18KT 4063 8856 3981 8880
37Special weather statement, May 17, 4:54 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Lincoln IL
454 PM CDT Sun May 17 2020
ILZ057-062-063-067-068-072-073-172245-
Richland-Jasper-Lawrence-Clark-Edgar-Cumberland-Crawford-
454 PM CDT Sun May 17 2020
...SIGNIFICANT WEATHER ADVISORY FOR LAWRENCE...CRAWFORD...
SOUTHEASTERN EDGAR...EASTERN JASPER...CLARK...RICHLAND AND
SOUTHEASTERN CUMBERLAND COUNTIES UNTIL 545 PM CDT...
At 453 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Casey to near Parkersburg. Movement was
northeast at 30 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Olney, Robinson, Lawrenceville, Marshall, Sumner, Casey, Oblong,
Palestine, Martinsville, St. Francisville, Hutsonville, Flat Rock,
Ste. Marie, Willow Hill, Vermilion, Parkersburg, Claremont, Calhoun,
New Hebron and Clarksville.
This includes Interstate 70 between mile markers 120 and 152.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southeastern and east central Illinois.
LAT...LON 3860 8817 3930 8812 3967 8754 3934 8757
3931 8762 3930 8760 3926 8761 3925 8758
3920 8758 3914 8766 3912 8763 3911 8765
3910 8762 3907 8759 3857 8764 3857 8814
TIME...MOT...LOC 2153Z 221DEG 27KT 3928 8808 3857 8812
37Local storm report, May 17, 5:01 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
501 PM CDT SUN MAY 17 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HEAVY RAIN 2 W JACKSONVILLE 39.73N 90.27W
05/17/2020 M1.78 INCH MORGAN IL MESONET
RAINFALL SINCE LATE SATURDAY AFTERNOON
&&
07Local storm report, May 17, 5:05 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
505 PM CDT SUN MAY 17 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HEAVY RAIN 4 N LAWN RIDGE 41.04N 89.62W
05/17/2020 M1.40 INCH MARSHALL IL MESONET
24 HOUR RAINFALL TOTAL
&&
07Local storm report, May 17, 5:08 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
508 PM CDT SUN MAY 17 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HEAVY RAIN 1 E HEYWORTH 40.31N 88.96W
05/17/2020 M1.84 INCH MCLEAN IL COCORAHS
1.15 INCHES OF RAIN SINCE 330 PM
&&
07The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 9:06 PM CDT | Flash Flood Watch | ILX | Cass, Champaign, Christian, DeWitt, Douglas, Logan and 15 more | 34 hr |
| May 17, 5:33 AM CDT | River Flood Warning | ILX | Fulton, Knox | 64 hr |
| May 17, 5:37 AM CDT | River Flood Warning | ILX | Piatt | 7 days |
| May 17, 10:56 AM CDT | Areal Flood Warning | ILX | Sangamon | 6 hr |
| May 17, 11:37 AM CDT | River Flood Warning | ILX | Cass, Mason, Menard | 5 days |
| May 17, 11:37 AM CDT | River Flood Warning | ILX | Cass, Mason | 8 days |
| May 17, 4:09 PM CDT | Tornado Warning | ILX | Macon | 17 min |
| May 17, 4:48 PM CDT | Special Weather Statement | ILX | Piatt | 42 min |
| May 17, 4:54 PM CDT | Special Weather Statement | ILX | Clark, Crawford, Lawrence, Richland | 51 min |
| May 17, 5:30 PM CDT | Special Weather Statement | ILX | Champaign, Douglas | 45 min |
| May 17, 5:50 PM CDT | Special Weather Statement | ILX | Lawrence | 25 min |
| May 17, 6:02 PM CDT | Tornado Warning | ILX | Lawrence | 28 min |
| May 17, 6:11 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence | 19 min |
| May 17, 6:21 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Lawrence | 16 min |
| May 17, 6:52 PM CDT | Special Weather Statement | ILX | Vermilion | 53 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.